Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

An estimate of goodness of cubatures for the unit circle in $ {\bf R}\sp 2$


Author: J. I. Maeztu
Journal: Math. Comp. 47 (1986), 651-658
MSC: Primary 65D32
DOI: https://doi.org/10.1090/S0025-5718-1986-0856709-X
MathSciNet review: 856709
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Sarma-Eberlein estimate $ {s_E}$ is an estimate of goodness of cubature formulae for n-cubes defined as the integral of the square of the formula truncation error, over a function space provided with a measure. In this paper, cubature formulae for the unit circle in $ {{\mathbf{R}}^2}$ are considered and an estimate of the above type is constructed with the desirable property of being compatible with the symmetry group of the circle.


References [Enhancements On Off] (What's this?)

  • [1] H. S. M. Coxeter, Introduction to Geometry, Wiley, New York, 1969. MR 0346644 (49:11369)
  • [2] D. J. S. Robinson, A Course in the Theory of Groups, Springer-Verlag, Berlin and New York, 1982. MR 648604 (84k:20001)
  • [3] V. L. N. Sarma, "A generalisation of Eberlein's integral over function space," Trans. Amer. Math. Soc., v. 121, 1966, pp. 52-61. MR 0193494 (33:1714)
  • [4] V. L. N. Sarma, "Eberlein measure and mechanical quadrature formulae I. Basic theory," Math. Comp., v. 22, 1968, pp. 607-616. MR 0253559 (40:6773)
  • [5] V. L. N. Sarma & A. H. Stroud, "Eberlein measure and mechanical quadrature formulae II. Numerical results," Math. Comp., v. 23, 1969, pp. 781-784. MR 0258282 (41:2929)
  • [6] A. H. Stroud, Approximate Calculation of Multiple Integrals, Prentice-Hall, Englewood Cliffs, N. J., 1971. MR 0327006 (48:5348)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1986-0856709-X
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society